Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Lexia

PLEASE help!

Recommended Posts

I KNOW it was a stupid thing to do!

But seriously it never occurred to me that i shouldnt be doing it. I guess i thought ive been off it for a month and it was OK (plus i really thought my skin was okay cause it wasnt dry) But boy was i wrong. When the beautician stripped the wax off my eyebrows it was SO painful and turned RED so quick! When she applied cream on it, it stung like CRAZY! When i sat up i saw a SIGN right infront of me saying - " Please notify staff if u are on any skin medication".:wall: I was so embarrassed to catch the bus home looking like i did :(

Anyway, can you guys pleaseee look at the photo that was taken lastnight and tell me if anyone knows when this will go away or whats the best thing to do? Has anyone waxed and had the same problem? Ive been applying all sorts of creams!

It looks and feels like its going to scab. Its so stiff that when i scrunch my face up i can see the stripped skin wrinkle up.

Do u think once this skin peels off or whatever that it will leave a scar or some kinda white mark?? :( im so scared a mark will be left permanantly!!!! now i have to worry bout red marks/scars and more possible scarring all around both my brows :(:cry:

Help!

and dont anyone EVER do this

post-47474-1172818551_thumb.jpg

post-47474-1172818551_thumb.jpg

Share this post


Link to post
Share on other sites

Try putting any of these things on the injured area:

  • Desitin
  • Neosporin
  • PURE aloe vera
 

It might scab over, and if you're tan it might be hyper-pigmentated for a while, but I highly doubt that would scar. And I highly reccomend the Desitin, which is why I put it first. Whenever I popped a pimple and it left a scab, i'd use Desitin on it and it would heal faster. Also, until these heal you should take 50 mgs of zinc a day. It will also help your skin heal faster. It's perfectly safe to take while on accutane, I did, but don't take it at the same time as you take your accutane. 

Share this post


Link to post
Share on other sites

Can i buy Desitin over the counter?? Is it safe to use while on tane??

Ive only got Aloe Vera GEL.. gel just makes it more stiff :S

Luckily my face aint tanned cause i have a scab fading on my arm and its left a white long mark under it, grrrrrrr

x fingers!

THANX

Share this post


Link to post
Share on other sites

If you're not already taking supplements, perhaps you should start taking Vitamin E, fish oil Omega-3, maybe evening primrose oil, zinc, and vitamin C. The oils provide systemic benefits and should also help hydrate the skin from within. Zinc and B complex also promote healing, and zinc should improve your immunity.

Eat pineapple for anti-inflammatory benefits. Protein and vitamin C are recommended for post-laser patients to help the healing process, so I would imagine they might benefit you as well.

This article recommends more stuff too: http://observer.guardian.co.uk/foodmonthly...1546294,00.html

Share this post


Link to post
Share on other sites

When I had a large wound on my lower extremities a few years ago, I was told to keep the skin moist using Amerigel wound dressing or a silver antimicrobial wound gel.

I've tried both, and I prefer the Amerigel slightly more due to its thicker smoother texture, but both serve the same purpose.

Share this post


Link to post
Share on other sites
Can i buy Desitin over the counter?? Is it safe to use while on tane??

Ive only got Aloe Vera GEL.. gel just makes it more stiff :S

Luckily my face aint tanned cause i have a scab fading on my arm and its left a white long mark under it, grrrrrrr

x fingers!

THANX

Share this post


Link to post
Share on other sites

BTW, I mentioned the wound gel, bc it is also used for burn victims whose skin, like yours, is missing the top layers for protection.

Share this post


Link to post
Share on other sites
Can i buy Desitin over the counter?? Is it safe to use while on tane??

Ive only got Aloe Vera GEL.. gel just makes it more stiff :S

Luckily my face aint tanned cause i have a scab fading on my arm and its left a white long mark under it, grrrrrrr

x fingers!

THANX

Desitin is over the counter, and yes I used it while on tane. It's perfectly safe. Desitin will be in the babie's section.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×